# SDR USAA2013080500026

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018207
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  WEAR ON LT WING NR 2 SPOILER CENTER HINGE STOP FITTING BETWEEN WS 551 - 732 & BETWEEN RIB 10 TO RIB 13.  REPAIRED LT WING NR 2 SPOILER CENTER HINGE STOP FITTING IAW SRM 57-70-00, FIG 201, (SHEET 2) PAGE 208.
